# SDR FDEA201407221924

- Difficulty date: July 22, 2014
- Submitted: July 22, 2014
- Operation: Air carrier
- Aircraft: N977FD
- Make and model: Boeing 757236
- Aircraft serial: 24118
- Aircraft time: 46,394 hours, 20,892 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N356116
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SCRIBE LINE IN LAP SEAM AT STRINGER 14L FROM BS 780 TO 800 WITH CORROSION ON TOP OF SCRIBE LINE RUNNING UNDER LAP SEAM WITH CORROSION ON UPPER SKIN SURFACE AT MARKED LOCATIONS REQUIRING ADDITIONAL STRIPPING FROM BS 780 TO 900.  REMOVED CORROSION & ACCOMPLISHED EA F-5330-T0309376 P1.  MAJOR REPAIR.
